# SDR 2003F00141

- Difficulty date: March 13, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N308J
- Make and model: Cessna 310J
- Aircraft serial: 310J0142
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1SE33
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO ELP THE PILOT DID NOT HAVE A GREEN LIGHT AFTER SELECTING GEAR DOWN. A FLY BY INDICATED GEAR APPEARED IN NORMAL DOWN POSITION. PILOT LANDED WITHOUT INCIDENT. THE LEFT HAND MICRO SWITCH PN 1SE3-3 FAILED INTERNALLY.  REMOVED AND REPLACED SWITCH.
